# SDR QMLA202504282005

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 6,264 hours, 21,604 cycles
- Engine: Allsn 250C47B
- Engine time: 4,463 hours, 14,844 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Seal
- Part number: M250109132300451
- Condition: Leaking
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A HAZE IN THE PASSENGER COMPARTMENT WHEN DEFROSTER SYSTEM WAS IN USE, DURING PREFLIGHT OIL WAS FOUND STREAKING OUT OF BLEED VALVE OUTLET/ EXHAUST ON TOP OF THE ENGINE COWLING.
